RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2013, Volume 77, Issue 5, Pages 95–108 (Mi izv7996)  

This article is cited in 4 scientific papers (total in 4 papers)

Hua measures on the space of $p$-adic matrices and inverse limits of Grassmannians

Yu. A. Neretinabc

a Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center), Moscow
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
c University of Vienna

Abstract: We construct $p$-adic analogues of Hua measures on inverse limits of $p$-adic Grassmannians and describe natural groups of symmetries of such measures.

Keywords: Grassmannians, $p$-adic numbers, quasi-invariant measures.

Funding Agency Grant Number
Austrian Science Fund P22122


DOI: https://doi.org/10.4213/im7996

Full text: PDF file (557 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2013, 77:5, 941–953

Bibliographic databases:

UDC: 512.625.5+512.741.5+512.816.4
MSC: 43A80, 46G12, 58D05
Received: 10.05.2012
Revised: 25.06.2012

Citation: Yu. A. Neretin, “Hua measures on the space of $p$-adic matrices and inverse limits of Grassmannians”, Izv. RAN. Ser. Mat., 77:5 (2013), 95–108; Izv. Math., 77:5 (2013), 941–953

Citation in format AMSBIB
\Bibitem{Ner13}
\by Yu.~A.~Neretin
\paper Hua measures on the space of $p$-adic matrices and inverse limits of Grassmannians
\jour Izv. RAN. Ser. Mat.
\yr 2013
\vol 77
\issue 5
\pages 95--108
\mathnet{http://mi.mathnet.ru/izv7996}
\crossref{https://doi.org/10.4213/im7996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137196}
\zmath{https://zbmath.org/?q=an:1284.22013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013IzMat..77..941N}
\elib{http://elibrary.ru/item.asp?id=20359203}
\transl
\jour Izv. Math.
\yr 2013
\vol 77
\issue 5
\pages 941--953
\crossref{https://doi.org/10.1070/IM2013v077n05ABEH002665}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326377700003}
\elib{http://elibrary.ru/item.asp?id=21882312}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84885699172}


Linking options:
  • http://mi.mathnet.ru/eng/izv7996
  • https://doi.org/10.4213/im7996
  • http://mi.mathnet.ru/eng/izv/v77/i5/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Neretin, “On the boundary of the group of transformations leaving a measure quasi-invariant”, Sb. Math., 204:8 (2013), 1161–1194  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Yu. A. Neretin, “The space $L^2$ on semi-infinite Grassmannian over finite field”, Adv. Math., 250 (2014), 320–350  crossref  mathscinet  zmath  isi  elib  scopus
    3. Yu. A. Neretin, “Infinite-dimensional $p$-adic groups, semigroups of double cosets, and inner functions on Bruhat–Tits buildings”, Izv. Math., 79:3 (2015), 512–553  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Yu. A. Neretin, “On the group of infinite $p$-adic matrices with integer elements”, Teoriya predstavlenii, dinamicheskie sistemy, kombinatornye metody. XXIX, Zap. nauchn. sem. POMI, 468, POMI, SPb., 2018, 105–125  mathnet
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:292
    Full text:48
    References:54
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019